MathSciNet Relay Station
MathSciNet bibliographic data
MR583961 51A20 (05B30)
Goodman, Jacob E.; Pollack, Richard On the combinatorial classification of nondegenerate configurations in the plane. J. Combin. Theory Ser. A 29 (1980), no. 2, 220–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement